# SDR MASA200601506

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,342 hours, 5,227 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389M
- Part serial: 0206
- Condition: Malfunctioned
- Location: Slats
- Part time: 5,183 hours, 3,337 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6193 TUS - SLATS 1/2 SPEED.  MAINTENANCE REMOVED AND REPLACED NR 1 SFECU.
